# SDR HNAA2024070800530

- Difficulty date: May 26, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,871 hours, 40,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E040305 CORROSION ON CROSS FLOOR BEAM BETWEEN FRAMES 24-25.  BLENDED OUT CORRODED AREAS ON CROSS FLOOR BEAM BETWEEN FRAMES 24-25 IAW EMB145 SRM 51-10-03 AND FOUND REMAINING THICKNESS TO BE WITHIN ALLOWABLE LIMITS IAW EMB145 SRM 53-22-10AD.
